# SDR SCNA20220325017

- Difficulty date: February 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N839SY
- Make and model: Boeing 737-8
- Aircraft serial: 42083
- Aircraft time: 11,967 hours, 4,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  SIDE WALL LIGHT ON R/H FIRST EMERGENCY EXIT DOOR INOP.  RESOLUTION:  PERFORMED EMERGENCY EXIT DOOR LIGHT OPERATIONAL TEST PER AMM 33-51-00-710-801 OPS CHECK GOOD.
